Show simple item record

AuthorBorwein, Ddc.contributor.author
AuthorKratz, Wdc.contributor.author
AuthorStadtmüller, Ulrichdc.contributor.author
Date of accession2018-05-09T08:28:04Zdc.date.accessioned
Available in OPARU since2018-05-09T08:28:04Zdc.date.available
Date of first publication2001dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordTauberiandc.subject
KeywordDirichlet series methodsdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleOne-sided Tauberian theorems for Dirichlet series methods of summabilitydc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionMathematikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1216/rmjm/1020171669dc.identifier.doiExternal
Source - Title of sourceRocky Mountain Journal of Mathematicssource.title
Source - Place of publicationRocky Mt Math Consortiumsource.publisher
Source - Volume31source.volume
Source - Issue3source.issue
Source - Year2001source.year
Source - From page797source.fromPage
Source - To page830source.toPage
Source - ISSN0035-7596source.identifier.issn
Open AccessNouulm.OA
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000173597100003uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record